I am 19 and this is my first month on birth control. I began my first active pill on feb 21, the first day of my period. It is just 3 weeks later now (3/14) and im starting my inactive pills so does that mean i'll be getting my period early? Also am i still protected if i have intercourse while on an inactive pill if it does end early? If i don't get my period this week, and i get it next week, should i take the active pills while on my period?
Welcome to ehealthforum.
You have to continue taking the pills, one pill every day as instructed. You should get your periods while being on the inactive or placebo pills. Start with the next pack after you are done with your present pack. Avoid unprotected intercourse while being on the first pack of pill use. Contraceptive protection against pregnancy starts after you have a period while being on the hormonal pills (ie, from your next pill pack onwards).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.